Universidad Complutense de Madrid
E-Prints Complutense

On the approximate controllability of some semilinear parabolic boundary-value problems

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Henry, J. and Ramos del Olmo, Ángel Manuel (1998) On the approximate controllability of some semilinear parabolic boundary-value problems. Applied mathematics and optimization, 37 (1). pp. 71-97. ISSN 0095-4616

[img] PDF
Restringido a Repository staff only

256kB

Official URL: http://www.springerlink.com/content/8b88rvgkhuyhn45c/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

We prove the approximate controllability of several nonlinear parabolic boundary-value problems by means of two different methods: the first one can be called a Cancellation method and the second one uses the Kakutani fixed-point theorem.


Item Type:Article
Uncontrolled Keywords:approximate controllability; semilinear parabolic boundary-value problems; interior or boundary controls; heat-equation
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15696
Deposited On:20 Jun 2012 08:58
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page